# SDR ASAA2015071912502

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 238 hours, 82 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ABOUT 1 HOUR INTO FLIGHT.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836, 1 CIRCUIT BREAKER CYCLED.  DUAL FMC, OPS RESTORED.  GROUND VERIFICATION TEST GOOD. NO HISTORY.
